You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Mathematical Rationale for Graphical Seriation
Vol. 25, No. 2 (Oct., 1959), pp. 212-214
Published by: Society for American Archaeology
Stable URL: http://www.jstor.org/stable/277440
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An algebraic explanation is offered for the graphical method of seriation proposed by Meighan. A suggested simplification of the graphing technique makes it possible to plot the seriation on ordinary graph paper rather than on three-pole graph paper.
American Antiquity © 1959 Society for American Archaeology